MAUDE Adverse Event Report: ARTHREX, INC. RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL; MANUAL INSTR, GENERAL SURGICAL
Model Number RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-8655-04 ring currette broke.This occurred while being used.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
RING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17454283
Report Number1220246-2023-07412
Device Sequence Number12598001
Product Code MDM
UDI-Device Identifier00888867044272
UDI-Public00888867044272
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRING CURRETTE,ANKLE ARTHRSCPY,REVSE ANGL
Device Catalogue NumberAR-8655-04
Device Lot Number1392116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown